# SDR AALA202311216945

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAILED OPERATIONAL TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST.
